Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 80, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 9, 2016, 6:10 PM CDT for Harper County, Sumner County, Kansas. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2016, 6:10 PM CDT (23:10 UTC)
- Expired
- May 9, 2016, 7:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harper County, KS, Sumner County, KS
The radar
The Vance AFB radar (KVNX), 59 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 6:11 PM CDT | HAIL 1.75 | Bluff City, KS | VIA TWITTER. |
| May 9, 6:49 PM CDT | HAIL 1.75 | Caldwell, KS | |
| May 9, 6:50 PM CDT | HAIL 0.75 | 1 E Caldwell, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2572 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
336
WUUS53 KICT 092310
SVRICT
KSC077-191-100000-
/O.NEW.KICT.SV.W.0080.160509T2310Z-160510T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
CALDWELL...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...CALDWELL...ARGONIA...MAYFIELD...MILAN...BLUFF CITY...
FREEPORT AND PERTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9793 3722 9786 3735 9765 3736 9739
3700 9747
TIME...MOT...LOC 2310Z 232DEG 34KT 3703 9782
HAIL...1.00IN
WIND...60MPH
$$
METZGER2 follow-up statements
212
WWUS53 KICT 092321
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
621 PM CDT MON MAY 9 2016
KSC077-092330-
/O.CAN.KICT.SV.W.0080.000000T0000Z-160510T0000Z/
HARPER KS-
621 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARPER COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3700 9780 3719 9780 3723 9767 3730 9740
3700 9747
TIME...MOT...LOC 2320Z 246DEG 25KT 3713 9772 3694 9777
$$
KSC191-100000-
/O.CON.KICT.SV.W.0080.000000T0000Z-160510T0000Z/
SUMNER KS-
621 PM CDT MON MAY 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN SUMNER COUNTY...
AT 620 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF CALDWELL TO 20 MILES SOUTHEAST OF
ANTHONY...MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WELLINGTON...CALDWELL...MAYFIELD AND PERTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3700 9780 3719 9780 3723 9767 3730 9740
3700 9747
TIME...MOT...LOC 2320Z 246DEG 25KT 3713 9772 3694 9777
HAIL...1.50IN
WIND...60MPH
$$
KLEINSASSER160
WWUS53 KICT 092338
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
638 PM CDT MON MAY 9 2016
KSC191-100000-
/O.CON.KICT.SV.W.0080.000000T0000Z-160510T0000Z/
SUMNER KS-
638 PM CDT MON MAY 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN SUMNER COUNTY...
AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CALDWELL...
MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WELLINGTON...CALDWELL...MAYFIELD AND PERTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3700 9780 3721 9774 3722 9770 3730 9740
3700 9747
TIME...MOT...LOC 2338Z 261DEG 23KT 3702 9762
HAIL...1.50IN
WIND...60MPH
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:59 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 9, 2:59 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 259 PM CDT MON MAY 9 2016 .SHORT TERM...(THIS EVENING THROUGH THURSDAY MORNING) ISSUED AT 251 PM CDT MON MAY 9 2016 LATEST SURFACE ANALYSIS SHOWS SEMI-DIFFUSE DRYLINE LOCATED ROUGHLY ALONG THE WESTERN EDGE OF THE FORECAST AREA FROM SALINA TO MEDICINE LODGE. CONVECTION BEGINNING TO ERUPT ALONG THE DRYLINE JUST TO THE EAST OF P28. LATEST RAP ANALYSIS SHOWS AIRMASS DESTABILIZING AHEAD OF THE DRYLINE AS THE CLEARING CONTINUES...WITH MOST AREAS SLOWLY BECOMING UNCAPPED. LATEST HI-RES MODELS (NAMNEST/ARW) SUGGEST STORMS SHOULD CONTINUE TO DEVELOP ALONG THE DRYLINE...AS A SHORTWAVE IN THE OK PANHANDLE ROTATES EAST. GIVEN SBCAPE VALUES AROUND 2000 J/KG AND BULK SHEAR VALUES OF 35-40 KTS...THINK A BROKEN LINE OF DISCRETE SUPERCELLS WILL CONTINUE TO DEVELOP ALONG THE DRYLINE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERN. BETTER BULK SHEAR IS LOCATED ACROSS SOUTH CENTRAL KS...SO THINK THE STRONGEST STORMS MAY BE LOCATED ALONG OR SOUTH OF HIGHWAY 54/400. AS THE SUPERCELLS IN SOUTH CENTRAL KS PROGRESS TO THE EAST...THERE IS A A REMOTE CHANCE OF A TORNADO...WHERE 0-1 KM SHEAR IS AROUND 20 KTS...BUT THINK THIS CHANCE IS VERY SLIM...AS DIRECTIONAL SHEAR IS MARGINAL AND BETTER A LITTLE FURTHER SOUTH IN OK. PREFER TO EMPHASIZE THE LARGE HAIL/DAMAGING WIND THREAT. AS THE EVENING WEARS ON...MOST OF THE CONVECTION WILL SHIFT INTO THE FLINT HILLS AND SE KS. BUT THE FURTHER EAST THE STORMS GET THE LESS ORGANIZED THEY WILL BE...GIVEN THE BETTER BULK SHEAR SHIFTING INTO SW MO BETWEEN 00-06Z. SO MORE OF A STRONG TO SEVERE THREAT. MOST OF THE CONVECTION WILL BE EAST OF THE AREA BY TUE MORNING... WITH MOST OF THE AREA UNDER THE INFLUENCE OF WEAK RIDGING ALOFT. SHOULD SEE A NICE WARMUP ON TUE...AS S-SW FLOW WILL LEAD TO SOME DOWNSLOPE FLOW...WITH MAX TEMPS ALMOST 10 DEGREES ABOVE NORMAL IN THE MID 80S. LATEST GFS AND NAM/WRF SHOW THE LOW MOISTURE RAPIDLY RETURNING TO THE AREA FOR TUE EVENING/NIGHT...AS A NORTHERN PLAINS SHORTWAVE PUSHES A COLD FRONT SOUTH INTO NORTHERN KS. EXPECT THIS FRONTAL BOUNDARY TO PUSH INTO CENTRAL KS FOR LATE TUE EVENING OR POSSIBLY OVERNIGHT TUE...WITH CONVERGENCE INCREASING ENOUGH FOR A STRONG STORM CHANCE...LATE TUE NIGHT INTO WED MORNING...ESPECIALLY FOR PORTIONS OF CENTRAL KS FROM KSLN TO KCNU. THE FRONTAL BOUNDARY IS EXPECTED TO MAKE STEADY PROGRESS INTO SE KS ON WED...WITH POSSIBLY SOME LINGERING SHOWERS/STORMS OVER THE FLINT HILLS FOR THE DAYTIME HOURS ON WED. BOTH THE GFS/NAM/WRF SHOW THE FRONTAL BOUNDARY STALLING OR BEING SITUATED ACROSS SE KS FOR LATE WED AFTERNOON...WITH THE MODELS SHOWING A VERY UNSTABLE AIRMASS ACROSS SE KS FOR LATE WED AFTERNOON OR WED EVENING. SO WILL KEEP POPS GOING FOR MOST OF SE KS FOR WED EVENING. SOME UNCERTAINTY ON HOW OVERNIGHT WED INTO EARLY THU WILL PLAY OUT. THE NAM/WRF BLOWS UP A COMPLEX OF STORMS ON THE HIGH PLAINS AND DROPS IT E-SE ALONG THE KS/OK BORDER AND SOUTH CENTRAL KS FOR LATE WED NIGHT. WHILE THE GFS KEEPS THIS COMPLEX FURTHER SOUTHWEST OF THE FORECAST AREA. PREFER TO KEEP SOUTH CENTRAL KS DRY FOR NOW...AND GO WITH THE FURTHER SOUTH GFS SOLUTION. KETCHAM .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 251 PM CDT MON MAY 9 2016 MODELS DIFFER ON HOW THE THU-SAT TIME FRAME WILL PLAY OUT. THE MEDIUM RANGE MODELS DIFFER ON HOW STRONG THE MID-UPPER RIDGE WILL BUILD OVER THE ROCKIES. THE GFS FLATTENS OUT THE RIDGE FASTER AND ALLOWS LOW LEVEL MOISTURE RETURN BACK INTO THE PLAINS FASTER...WHICH WOULD SUGGEST A MORE UNSETTLED WEEKEND...WHILE THE ECMWF IS A LOT DRIER AND KEEPS THE MOISTURE RETURN CONFINED TO AREAS ALONG THE KS/OK BORDER. FOR CONSENSUS SAKE PREFER THE WETTER GFS SOLUTION...KEEPING SHOWER AND THUNDERSTORM CHANCES ACROSS THE AREA. KETCHAM && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1234 PM CDT MON MAY 9 2016 MAIN ISSUE WILL BE CIGS AND STORMS THIS AFTERNOON AND EVENING ACROSS THE FORECAST AREA. A SCT-BKN DECK OF 2500 TO 3500 WILL EXIST FOR ALL SITES THIS AFTERNOON. STORMS ARE EXPECTED TO FIRE FROM THE FLINT HILLS EAST AFTER 19-20Z AND MOVE EASTWARD. THIS WILL AFFECT KCNU AND BRING ABOUT VCTS AND A BKN DECK AT 2500 AND LOWER IN IMMEDIATE VICINITY OF STORMS. FURTHER WEST...STORMS WILL FIRE ALONG THE DRY LINE AFTER 21Z AND AFFECT KSLN AND KICT...AND POSSIBLY KHUT. ONCE AGAIN VCTS AND CIGS OF 2500 ARE POSSIBLE AND LOWER IN IMMEDIATE VICINITY OF STORMS. AFTER ABOUT 3-4Z AT ALL SITES...VFR CONDITIONS WILL PREVAIL. CHANCE && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 57 86 63 77 / 30 10 20 30 HUTCHINSON 55 86 59 73 / 20 10 20 30 NEWTON 57 85 61 75 / 30 10 20 30 ELDORADO 58 85 63 79 / 30 10 20 30 WINFIELD-KWLD 57 86 64 80 / 30 10 20 20 RUSSELL 53 84 54 69 / 20 10 40 30 GREAT BEND 53 85 54 70 / 20 10 30 30 SALINA 55 85 58 72 / 30 10 30 30 MCPHERSON 55 85 58 72 / 30 10 30 30 COFFEYVILLE 62 84 65 82 / 50 10 20 40 CHANUTE 62 83 64 80 / 50 10 20 40 IOLA 62 83 64 79 / 50 10 20 40 PARSONS-KPPF 62 84 65 81 / 50 10 20 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KETCHAM LONG TERM...KETCHAM AVIATION...CWH
Hazardous weather outlook, May 9, 3:41 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 341 PM CDT MON MAY 9 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-102045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 341 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, EAST CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS SOUTH CENTRAL KANSAS INTO THIS EVENING. THE PRIMARY THREATS WILL BE GOLF BALL SIZED HAIL AND WINDS TO 65 MPH. A TORNADO OR TWO CANNOT BE RULED OUT FOR AREAS SOUTH OF HIGHWAY 54. THE SEVERE THUNDERSTORM THREAT WILL GRADUALLY MOVE EAST LATE THIS EVENING INTO THE FLINT HILLS AND SOUTHEAST KANSAS...WITH THE PRIMARY THREAT BECOMING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS FROM TUESDAY EVENING THROUGH SUNDAY. THERE IS CONSIDERABLE UNCERTAINTY IN THE DETAILS...BUT SOME STRONG STORMS ARE PROBABLE. AT THIS TIME...THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS FOR SOUTHEAST KANSAS FOR WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED THIS AFTERNOON...MAINLY ALONG AND EAST OF A LINE FROM SALINA TO WICHITA TO WELLINGTON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/ JMR/KETCHAM
In the hours before
Local storm report, May 9, 5:57 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
557 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL DOWNTOWN WICHITA 37.69N 97.34W
05/09/2016 E0.50 INCH SEDGWICK KS BROADCAST MEDIA
AT THE KSN STUDIOS.
&&
BDKLocal storm report, May 9, 5:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
559 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL PARK CITY 37.80N 97.32W
05/09/2016 E0.75 INCH SEDGWICK KS TRAINED SPOTTER
&&
CWHLocal storm report, May 9, 6:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
600 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 1 SE DOWNTOWN WICHITA 37.68N 97.33W
05/09/2016 E1.00 INCH SEDGWICK KS PUBLIC
SOME PEA TO DIME HAIL ALSO. AT HARRY AND ROCK ROAD. VIA
TWITTER.
&&
BDKLocal storm report, May 9, 6:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
602 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL EAST WICHITA 37.68N 97.26W
05/09/2016 E0.75 INCH SEDGWICK KS AMATEUR RADIO
21ST AND GREENWICH
&&
CWHLocal storm report, May 9, 6:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
603 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST ANDOVER 37.69N 97.14W
05/09/2016 E55.00 MPH BUTLER KS EMERGENCY MNGR
&&
BDKLocal storm report, May 9, 6:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
608 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND GST 4 E BENTON 37.79N 97.03W
05/09/2016 E50 MPH BUTLER KS TRAINED SPOTTER
&&
CWHThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:30 PM CDT | Special Weather Statement | ICT | Harper | 30 min |
| May 8, 8:02 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 58 min |
| May 8, 8:39 PM CDT | Special Weather Statement | ICT | Reno | 36 min |
| May 8, 8:45 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 21 min |
| May 8, 9:59 PM CDT | Special Weather Statement | ICT | Harper | 31 min |
| May 8, 10:16 PM CDT | Special Weather Statement | ICT | Russell | 29 min |
| May 8, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 61 min |
| May 8, 11:06 PM CDT | Tornado Warning | ICT | Russell | 39 min |
| May 8, 11:28 PM CDT | Tornado Warning | ICT | Lincoln, Russell | 47 min |
| May 8, 11:53 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 67 min |
| May 9, 12:21 AM CDT | Areal Flood Warning | ICT | Russell | 9 hr |
| May 9, 1:02 AM CDT | Special Weather Statement | ICT | Lincoln | 28 min |
| May 9, 1:29 AM CDT | Special Weather Statement | ICT | Lincoln | 31 min |
| May 9, 1:54 AM CDT | Special Weather Statement | ICT | Lincoln | 36 min |
| May 9, 2:29 AM CDT | Special Weather Statement | ICT | Sedgwick | 46 min |
| May 9, 2:33 AM CDT | Special Weather Statement | ICT | Lincoln | 27 min |
| May 9, 2:35 AM CDT | Special Weather Statement | ICT | McPherson | 40 min |
| May 9, 2:51 AM CDT | Special Weather Statement | ICT | Butler | 24 min |
| May 9, 9:15 AM CDT | Areal Flood Warning | ICT | Russell | 9 hr |
| May 9, 2:37 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 23 min |
| May 9, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 45 min |
| May 9, 3:17 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 43 min |
| May 9, 3:44 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 46 min |
| May 9, 3:50 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 40 min |
| May 9, 4:02 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 43 min |
| May 9, 4:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 38 min |
| May 9, 4:28 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 37 min |
| May 9, 4:34 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 41 min |
| May 9, 4:49 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 41 min |
| May 9, 5:06 PM CDT | Special Weather Statement | ICT | Harvey, McPherson, Sedgwick | 24 min |
| May 9, 5:10 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 35 min |
| May 9, 5:17 PM CDT | Special Weather Statement | ICT | Sumner | 28 min |
| May 9, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 46 min |
| May 9, 5:35 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 20 min |
| May 9, 5:41 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 49 min |
| May 9, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 47 min |
| May 9, 6:02 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 43 min |
| May 9, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 49 min |
| May 9, 6:30 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 33 min |
| May 9, 6:58 PM CDT | Special Weather Statement | ICT | Chase | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.